MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SONY 27 MONITOR; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. SONY 27 MONITOR; ACCESSORIES,ARTHROSCOPIC
Model Number LMD-2760MD
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during the set up before the surgery the sony 27 monitor is powered on, the screen has lines across, as per this issue, the staff was unable to view images.No patient injuries or delay reported.Smith and nephew back-up device was available to complete the surgery.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: h2, h3, h6.The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.A visual inspection was performed and no deficiencies were observed.A functional test revealed that the monitor powers up but displays red lines in place of an image.The complaint was verified and the root cause was associated with electrical component failure.

Brand Name
SONY 27 MONITOR
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10932738
Report Number1643264-2020-01983
Device Sequence Number16748828
Product Code NBH
UDI-Device Identifier04905524983111
UDI-Public04905524983111
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLMD-2760MD
Device Catalogue Number72204860
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date01/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1